# SDR UALA2012010500112

- Difficulty date: January 5, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 48,491 hours, 13,102 cycles
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE HAS A SIGNIFICANT NICK IN BLADE 2, BLADE DAMAGE IS AT DIM LEADING EDGE FROM BASE TO DAMAGE IS 20.700. APPROX 750. DEPTH AND LENGTH IS 1.0 INCH.  PER MM DOCUMENT BLADE IS NOT REPAIRABLE.  REPLACED NR 2 1ST STAGE FAN BLADE AND OPPOSITE FAN BLADE NR 21.
